Doctor insights on:
Medication effects: This is not a medication that can easily be used for this purpose. However, if suicide is a thought for you, I strongly urge you to walk into an emergency room and let them know that you need help. They can call people to help you right there. Depression is the leading cause of suicide, so suicidal thoughts indicate you may need help with depression, ...Read more
Suicide is an action in which a person intentionally causes his own death. Suicide more commonly occurs in persons suffering from depression or other mental illnesses, where a person may feel hopeless and see suicide as a way to escape the real or perceived overwhelming problems and ...Read more
Since my friend took Benadryl and Mucinex i just want to make sure she isn't going to have a hear attack or her liver shut down. It wasn't a suicide.
If you are having: thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more
Get help - Lethal : Diphenhydramine over doses are rare. Please don't use this drug or any other to overdose. Sometimes it may seem like suicide is the only way out of your problems. But there are options - getting help is the best option. Your problems can be worked through - but not if you are dead. If you are having active thought of suicide please have a relative or friend take you to the nearest er or call 911. ...Read more
Hello i know someone whos has cancer he wants to die hes taking 250 sominex which is diphenhydramine he also wants to use helium?
Get the facts: As a pathologist, i've run into two completed suicides in which the person believed they had cancer but actually did not -- they had a manageable illness. Most terminal cancer can be managed by hospice and the barbarous cruelty of past decades is over in most jurisdictions. You can take away the pills, call 911, or phone the person's physician as applicable. At least phone hospice for him. ...Read more
Yes.: There are numerous studies & case reports in the medical literature of deaths due to either accidental or intentional overdoses of Diphenhydramine (benadryl). The drug has a high therapeutic index meaning the dose needed to cause death is many times higher than that needed to produce beneficial effects. Its always a good idea to be cautious with all drugs - prescribed, otc, herbal or homeopathic. ...Read moreSee 1 more doctor answer
Probably but why?: Adult dosing is 25-50 mg every 4-6 hours as needed. Maximum dosing is listed as 100mg per dose up to a total of 300 to 400mg per day. I'm just wondering your reason for taking 75mg, as this medicine is sedating, and can make you sleepy. If the 25-50 mg isn't strong enough, maybe there's something else better for you to try. Discuss this with your doctor, who might have a better suggestion for you. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- How many teens commit suicide each year because of bullying?
- Loratadine vs diphenhydramine
- Cetirizine hydrochloride vs diphenhydramine
- Ask a doctor a question free online
- Doxylamine succinate vs diphenhydramine hcl
- 75 mg diphenhydramine
- Doxylamine succinate diphenhydramine
- Talk to an allergist online for free